Ghelardoni G, Lombardi G
equazioni differenziali ordinarie non lineari Computational Mathematics equazioni differenziali ordinarie Algebra and Number Theory
Properties are obtained of the non trivial solutions w(x) (0<=x<=1) of the non linear boundary problem w"+ ?w=g(w) w'2, w(0)=w (1)=0, where ? is real and g(w) is entire. Some special cases (corresponding to special chouces of g) are studied in detail.
Source: CALCOLO (TESTO STAMP.), vol. 11 (issue 4), pp. 483-507
@article{oai:it.cnr:prodotti:422862, title = {Diramazioni di soluzioni di equazioni differenziali ordinarie non lineari}, author = {Ghelardoni G and Lombardi G}, doi = {10.1007/bf02575788}, year = {1975} }